# SDR 2017FA0000245

- Difficulty date: June 13, 2017
- Submitted: June 13, 2017
- Operation: General aviation
- Aircraft: N940QS
- Make and model: Cessna 750
- Aircraft serial: 7500285
- Aircraft time: 8,756 hours, 5,368 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Doubler
- Part number: 671125613
- Part serial: 7500285
- Condition: Gouged
- Location: Not Reported
- Part time: 5,756 hours, 5,368 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOUBLER GOUGED.  REPAIRED IAW S-750-0285/04RD, REV A.
